Alert archive / Pennsylvania / Areal Flood Advisories in 2010
Areal Flood Advisory 13, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood advisory at Mar 29, 2010, 4:59 AM EDT for Burlington County, Camden County, Gloucester County, New Jersey; 4 counties in Pennsylvania. It was in force for 6 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 29, 2010, 4:59 AM EDT (08:59 UTC)
- Expired
- Mar 29, 2010, 11:00 AM EDT
- In force
- 6 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
Counties Burlington County, NJ, Camden County, NJ, Gloucester County, NJ, Bucks County, PA, Delaware County, PA, Montgomery County, PA, Philadelphia County, PA
The radar
The Philadelphia radar (KDIX), 77 km from the middle of the area, began a volume at 09:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 9.0 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 637 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 502 m²/s²
- 0-3 km storm-relative helicity
- 939 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
280
WGUS81 KPHI 290859
FLSPHI
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
459 AM EDT MON MAR 29 2010
NJC005-007-015-PAC017-045-091-101-291500-
/O.NEW.KPHI.FA.Y.0013.100329T0859Z-100329T1500Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CAMDEN NJ-GLOUCESTER NJ-DELAWARE PA-PHILADELPHIA PA-MONTGOMERY PA-
BUCKS PA-BURLINGTON NJ-
459 AM EDT MON MAR 29 2010
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* FLOOD ADVISORY FOR...
SOUTHEASTERN BUCKS COUNTY IN SOUTHEAST PENNSYLVANIA...
DELAWARE COUNTY IN SOUTHEAST PENNSYLVANIA...
SOUTHEASTERN MONTGOMERY COUNTY IN SOUTHEAST PENNSYLVANIA...
PHILADELPHIA COUNTY IN SOUTHEAST PENNSYLVANIA...
THIS INCLUDES THE CITY OF PHILADELPHIA...
NORTHWESTERN BURLINGTON COUNTY IN SOUTHERN NEW JERSEY...
NORTHWESTERN CAMDEN COUNTY IN SOUTHERN NEW JERSEY...
THIS INCLUDES THE CITY OF CAMDEN...
NORTHWESTERN GLOUCESTER COUNTY IN SOUTHERN NEW JERSEY...
* UNTIL 1100 AM EDT
* WHILE HEAVY RAIN HAS MOVED OUT OF THE AREA FOR THE TIME
BEING...SOME SMALL STREAMS ARE RUNNING HIGH. SOME OF THESE
SMALL STREAMS WILL CREST JUST ABOVE FLOOD STAGE...THEN RECEDE.
DO NOT DRIVE THROUGH FLOODED ROADWAYS...THE WATER MAY BE DEEPER THAN
YOU THINK.
LAT...LON 3996 7496 3979 7540 3982 7546 3987 7562
3992 7556 3992 7553 3994 7552 3999 7545
4000 7546 4002 7542 4005 7543 4007 7537
4007 7539 4025 7520 4019 7491 4011 7476
$$
JJMWhat forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Mar 29, 4:14 AM EDT, 45 minutes earlier.
Area forecast discussion, Mar 29, 4:14 AM EDT, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
414 AM EDT MON MAR 29 2010
.SYNOPSIS...
LOW PRESSURE NEARING OUR AREA FROM THE WEST EARLY THIS MORNING WILL
STALL OVER OUR AREA TODAY. ANOTHER LOW PRESSURE SYSTEM IS FORECAST
TO MOVE NORTHWARD ALONG THE COAST THIS AFTERNOON AND THIS EVENING
AND STALL OVER OUR REGION OVERNIGHT AND TUESDAY. THIS LOW WILL MOVE
GRADUALLY EASTWARD AND THEN NORTHEASTWARD AND AWAY FROM OUR AREA
LATER TUESDAY NIGHT AND WEDNESDAY. HIGH PRESSURE WILL FOLLOW AND
BUILD ALONG THE EAST COAST FOR THE REST OF THE WEEK AND WEEKEND.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE EVENT HAS GOTTEN WELL UNDERWAY...AND SOME FLOODING HAS ALREADY
OCCURRED IN URBAN AREAS AND SOME OF THE PHILADELPHIA AND WILMINGTON
METROPOLITAN AREA SMALL STREAMS. MORE RAIN IS ON THE WAY...MAINLY
FOR THE EASTERN HALF OF OUR AREA...AS A CONVERGENCE AXIS WAS IN
THE PROCESS OF SETTING UP OVER OUR EASTERN ZONES. THE 00Z GUIDANCE
WAS SIMILAR IN THEME TO PREVIOUS RUNS...BUT THE GFS WAS STILL
STRONGER WITH THE LOW MOVING UP ALONG THE COAST LATER TODAY. WITH
ALL THAT/S BEEN GOING ON...ONLY A QUICK LOOK AT THE 00Z ECMWF WAS
TAKEN...AND THE FORCING APPEARS TO BE A BIT STRONGER THAN PREVIOUS
EUROPEAN SOLUTIONS...BUT STILL NOT QUITE AS STRONG AS THE GFS. SO,
HEAVY RAIN AT TIMES WILL STILL BE FORECAST TODAY FOR THE EASTERN
HALF OR TWO THIRDS OF OUR AREA. THE NARROW EMBEDDED RAIN BAND
THAT WAS MOVING THROUGH DELAWARE EARLY THIS MORNING WILL MOVE
OFFSHORE...BUT THERE STILL SEEMS LIKE THERE COULD BE ENOUGH
INSTABILITY TO FORM SOME CONVECTION DURING TODAY OVER OUR SOUTHERN
ZONES...SO THE ISOLATED THUNDERSTORM MENTION WAS LEFT INTACT. THE
STRONG SOUTHERLY LOW LEVEL JET WAS MOVING EAST AND WEAKENING EARLY
THIS MORNING...SO ONE FORCING MECHANISM SHOULD BE LOSING EFFECT
DURING THE MORNING. AS ONE TO TWO INCHES OF RAIN HAS FALLEN
OVERNIGHT...AN ADDITIONAL HALF TO ONE INCH IS FORECAST FOR
TODAY...AND LOCALLY 2 INCHES.
MOS TEMPERATURES WERE USED AS IS.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY/...
AS THE LOW MOVES UP THE COAST THIS AFTERNOON, WE EXPECT RENEWED
RAIN HEAVY AT TIMES ESPECIALLY EAST. ONE AND A HALF TO TWO AND A
HALF INCHES LOCALLY 3 INCHES...INCLUDING WHAT FELL OVERNIGHT...
IS EXPECTED THROUGH THE DAY TODAY. ADDITIONAL GENERAL RAIN
AMOUNTS OF A HALF INCH TO ONE AND A HALF INCHES...LOCALLY TWO
INCHES...ARE EXPECTED TONIGHT AND TUESDAY...WITH THE HIGHEST
AMOUNTS FOR THE NORTHEASTERN QUADRANT OF OUR AREA.
ANOTHER ISSUE WAS THE CAPES THAT THE MODELS SHOWED FOR EASTERN NEW
JERSEY TONIGHT. SINCE THIS WAS JUST NORTH OF THE LOW IN THE
HEAVIER PRECIPITATION...ISOLATED THUNDER WAS ADDED HERE THIS
EVENING. ALSO...WINDS ARE EXPECTED TO INCREASE AHEAD OF THE LOW
OVER NEW JERSEY THIS EVENING AND INTO LATER TONIGHT...WITH THE GFS
SHOWING PERHAPS THE STRONGEST WINDS OF NEAR 35 MPH. THIS IS UNDER
WIND ADVISORY CRITERIA...BUT THOUGHT WAS GIVEN TO ISSUANCE OF AN
ADVISORY FOR EAST CENTRAL NEW JERSEY ANYWAY SINCE THE GROUND WILL
BE SATURATED AND SOME TREES OR LIMBS MAY BE DOWNED. STABILITY
EFFECTS WILL NO DOUBT COME INTO PLAY AND KEEP THE STRONGER WINDS
FROM THE SURFACE...BUT LATER SHIFTS MAY WANT TO THINK ABOUT THE
NEED FOR A WIND ADVISORY THIS EVENING INTO TONIGHT FOR OUR
NORTHEASTERN ZONES REGARDLESS.
THE LOW SURFACE AND ALOFT WILL REMAIN OVER OUR AREA MUCH OF
TUESDAY...BUT WILL START TO MAKE SOME PROGRESS AWAY FROM OUR
REGION TUESDAY NIGHT...WITH MORE PROGRESS WEDNESDAY. IT LOOKS TO
TAKE UNTIL LATER WEDNESDAY UNTIL WE ARE CLEAR OF CLOUDS, DRIZZLE
OR ADDITIONAL LIGHT RAIN.
CONTINUITY WAS THE RULE ON TEMPERATURES THROUGH THE SHORT TERM.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
AFTER BEING BOMBARDED WITH COPIOUS AMOUNTS OF RAIN THIS MONTH IT
WILL BE NICE TO SEE AN UNSEASONABLY WARM AIR MASS MOVE INTO THE
REGION. HIGH PRESSURE WILL BUILD IN LATE WEDNESDAY AND KEEP US IN A
DRY PATTERN FOR AT LEAST THE NEXT 4 DAYS. SUNNY WITH FEW CLOUDS AND
LIGHT WINDS MAKE FOR A GREAT SECOND HALF OF THE WEEK. AT THIS POINT
WE DON'T THINK THERE WILL BE TOO MANY COMPLAINTS WITH REGARDS TO
TEMPERATURES WITH HIGHS REACHING WELL INTO THE 70S ON THURSDAY AND
FRIDAY. AS THE WEEKEND MAKES ITS APPEARANCE, WE COULD SEE
TEMPERATURES RISE INTO THE LOWER 80S, ALTHOUGH THIS SEEMS MORE
LIKELY TO OCCUR ON EASTER SUNDAY THAN ON SATURDAY. 850MB
TEMPERATURES CONTINUE TO BE IN THE 10-15C RANGE /THE ECMWF EVEN HAD
17C FOR SUNDAY/ AND WITH THIS CONTINUITY CONFIDENCE CONTINUES TO
RISE. THIS TIME OF YEAR, HIGH TEMPERATURE RECORDS START TO REACH
INTO THE 80S AND QUICK LOOK AT THE BIG 4 CLIMATE SITES SHOWS THAT
APRIL 4 /EASTER SUNDAY/ STILL HAS COOLER RECORDS AT THIS POINT.
RIGHT NOW, IT LOOKS LIKE SUNDAY IS THE MOST LIKELY DAY FOR NEAR
RECORD BREAKING TEMPERATURES.
ALL IN ALL, A GREAT HOLIDAY WEEKEND LOOKS TO BE ON TAP FOR OUR
ENTIRE REGION.
THE NEXT FRONTAL SYSTEM IS NOT EXPECTED TO REACH OUR AREA UNTIL
EARLY NEXT WEEK.
&&
.AVIATION /08Z MONDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
A MESSY SET OF TAFS THIS MORNING...CLOUDS AND RAIN CONTINUE TO
AFFECT MUCH OF THE AREA THIS MORNING AHEAD OF AN APPROACHING FRONTAL
BOUNDARY AND LOW PRESSURE SYSTEM MOVING TOWARD THE AREA FROM THE
WEST. THE FRONTAL BOUNDARY WILL PASS THROUGH THE AREA LATER TODAY,
WHILE THE LOW PRESSURE WILL SLOWLY WEAKEN. ANOTHER LOW PRESSURE
SYSTEM WILL MOVE ACROSS THE AREA FROM THE SOUTH TONIGHT INTO
TUESDAY. CLOUDS AND RAIN WILL KEEP LOW CIGS AND VSBYS ACROSS THE TAF
SITES THROUGH AT LEAST THE NEXT 24 HOURS. THERE MAY BE PERIODS WHEN
CONDITIONS IMPROVE FOR A SHORT PERIOD OF TIME, BUT THEY SHOULD ONCE
AGAIN DETERIORATE SHORTLY AFTER. THERE MAY BE A PERIOD TODAY WHEN
THE RAIN ENDS FOR SOME AREAS, HOWEVER, RAIN IS EXPECTED TO FILL BACK
IN LATER THIS EVENING AND TONIGHT.
OUTLOOK...
LOW CIGS/VSBYS DUE TO CLOUDS AND RAIN ARE EXPECTED TO CONTINUE INTO
TUESDAY AS THE LOW PRESSURE SYSTEM SLOWLY MOVES ACROSS THE AREA.
WINDS MAY BE GUSTY TUESDAY INTO WEDNESDAY FOR A PORTION OF THE AREA
AS THE LOW MOVES AWAY FROM THE AREA. VFR CONDITIONS SHOULD PREVAIL
FOR THE END OF THE WEEK AS HIGH PRESSURE BUILDS ACROSS THE AREA.
&&
.MARINE...
A FRONTAL BOUNDARY AND LOW PRESSURE SYSTEM WILL APPROACH THE AREA
FROM THE WEST, THEN STALL ACROSS THE AREA LATER TODAY. A SECOND LOW
PRESSURE SYSTEM WILL DEVELOP AND MOVE TOWARD THE AREA FROM THE SOUTH
LATER TODAY AND INTO TUESDAY. WITH THE PRESSURE GRADIENTS ASSOCIATED
WITH THIS STORM, GUSTY WINDS ARE EXPECTED THE NEXT COUPLE OF DAYS
ACROSS THE WATERS. ALSO, SEAS WILL BUILD AND BECOME QUITE ROUGH ON
THE COAST AND VERY CHOPPY ON THE BAY. THEREFORE, WE HAVE A SMALL
CRAFT ADVISORY FOR ALL AREAS THROUGH TUESDAY AFTERNOON. THERE MAY BE
PERIODS WHEN THE WINDS MAY BE BELOW SMALL CRAFT ADVISORY CRITERIA,
ESPECIALLY AS THE CENTER OF THE LOW PRESSURE MOVING IN FROM THE
SOUTH GETS CLOSER AND PASSES OVERHEAD, BUT WE DO EXPECT 25 TO 30
KNOT WIND GUSTS OVER THE NEXT 24 TO 36 HOURS. AS THE LOW PRESSURE
SYSTEM MOVES AWAY FROM THE AREA TUESDAY NIGHT INTO WEDNESDAY, WINDS
MAY STILL BE GUSTY, SO THE SMALL CRAFT ADVISORY MAY NEED TO BE
EXTENDED IN LATER FORECASTS. HOWEVER, AS WE GO THROUGH THE END OF
THE WEEK, HIGH PRESSURE WILL BUILD ACROSS THE WATERS, KEEPING
CONDITIONS BELOW SMALL CRAFT ADVISORY.
&&
.HYDROLOGY...
THE FLOOD WATCH WAS CONTINUED AS IS...AS HEAVY RAIN HAS AFFECTED
THE METRO AREAS OVERNIGHT...AND THESE SPOTS WILL BE ON THE EDGE
FOR MORE RAIN LATER TODAY. EASTERN AREAS WILL LOOK TO GET MUCH
MORE RAIN DURING THE NEXT 24 TO 36 HOURS. AT THIS TIME, RAIN
AMOUNTS MAY NOT GET QUITE TO EARLIER FORECAST AMOUNTS...SO WE'LL
RATCHET DOWN JUST A TAD AND GO WITH TOTAL AMOUNTS OF 2 TO 4 INCHES
LOCALLY 5 INCHES...WITH THE HIGHEST AMOUNTS MAINLY NORTHEAST.
THE FORECAST RAINFALL WOULD CAUSE MINOR TO MODERATE FLOODING OF
THE SMALLER STREAMS AND RIVERS...WITH A CHANCE OF MAJOR FLOODING
IF RAIN FALLS OVER JUST THE RIGHT SPOTS OVER NORTHERN AND CENTRAL
NEW JERSEY.
REGARDING THE LARGER RIVERS, THE HEADWATER AREAS OF THE DELAWARE,
SUSQUEHANNA AND SCHUYLKILL RIVERS LOOK TO BE SPARED HEAVY
RAINFALL, AND THOSE RIVERS WILL LIKELY BE LESS OF A CONCERN WITHIN
THE FLOOD WATCH AREA. THE RARITAN, MILLSTONE, AND THE PASSAIC
RIVERS ARE ANOTHER STORY. FLOODING THERE IS EXPECTED TO BE MINOR
TO MODERATE...WITH A CHANCE OF MAJOR FLOODING AT A SPOT OR TWO.
&&
.TIDES/COASTAL FLOODING...
TIDES CONTINUE TO RUN AROUND 1 TO 2 FEET ABOVE THE ASTRONOMICAL
FORECAST. EVEN THOUGH THE SSE GUIDANCE IS SHOWING NEGATIVE VALUES
LATER TODAY INTO TONIGHT, WE DECIDED TO EXTEND THE COASTAL FLOOD
ADVISORY THROUGH TONIGHT. THE FULL MOON IS TONIGHT, AND WITH AN
ONSHORE FLOW DEVELOPING AS A STRONG LOW PRESSURE SYSTEM MOVES TOWARD
THE AREA LATER TODAY INTO TUESDAY, MINOR TIDAL FLOODING IS POSSIBLE.
ALSO, WITH THE AMOUNT OF RAIN WE EXPECT THE NEXT 24 TO 36 HOURS,
THIS COULD ADD TO THE HIGH TIDAL LEVELS.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR PAZ067>071.
COASTAL FLOOD ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR PAZ070-
071.
NJ...FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR NJZ008>010-012>027.
COASTAL FLOOD ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR
NJZ012>014-016>027.
DE...FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR DEZ001.
COASTAL FLOOD ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR
DEZ001>004.
MD...COASTAL FLOOD ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR MDZ008-
012-015-019-020.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT TUESDAY FOR ANZ430-431-
450>455.
&&
SYNOPSIS.../
NEAR TERM.../
SHORT TERM...DELISI /
LONG TERM...MEOLA
AVIATION...ROBERTSON
MARINE...ROBERTSON
HYDROLOGY.../ DELISI
TIDES/COASTAL FLOODING...ROBERTSONHazardous weather outlook, Mar 29, 3:36 AM EDT, 1 hour 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 336 AM EDT MON MAR 29 2010 NJZ008>010-015-PAZ067>069-300745- MORRIS-HUNTERDON-SOMERSET-MERCER-CHESTER-MONTGOMERY-BUCKS- 336 AM EDT MON MAR 29 2010 ...FLOOD WATCH IN EFFECT THROUGH TUESDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. DEZ001-NJZ012>014-016>027-PAZ070-071-300745- NEW CASTLE-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC- CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA- 336 AM EDT MON MAR 29 2010 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... ...FLOOD WATCH IN EFFECT THROUGH TUESDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. NJZ001-007-PAZ054-055-060>062-300745- SUSSEX-WARREN-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- 336 AM EDT MON MAR 29 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. HEAVY RAIN IS POSSIBLE AT TIMES TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ALSO, HEAVY RAIN IS POSSIBLE AT TIMES INTO TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TO BE NEEDED. DEZ002>004-MDZ008-012-015-019-020-300745- KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE- 336 AM EDT MON MAR 29 2010 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE AND NORTHEAST MARYLAND. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ALSO, HEAVY RAIN IS POSSIBLE AT TIMES INTO TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. ANZ430-431-450>455-300745- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 336 AM EDT MON MAR 29 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Special weather statement, Mar 28, 11:58 PM EDT, 5 hours 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1158 PM EDT SUN MAR 28 2010 DEZ001-002-MDZ008-012-015-019-020-NJZ001-007>010-012>022-026-027- PAZ054-055-060>062-067>071-290800- NEW CASTLE-KENT-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX- WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- INCLUDING THE CITIES OF...WILMINGTON...DOVER...ELKTON... CHESTERTOWN...CENTREVILLE...EASTON...DENTON...NEWTON... WASHINGTON...MORRISTOWN...FLEMINGTON...SOMERVILLE... NEW BRUNSWICK...FREEHOLD...SANDY HOOK...TRENTON...PENNSVILLE... GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY... JACKSON...MILLVILLE...HAMMONTON...LONG BEACH ISLAND... WHARTON STATE FOREST...JIM THORPE...STROUDSBURG...READING... ALLENTOWN...BETHLEHEM...WEST CHESTER...NORRISTOWN...DOYLESTOWN... MEDIA...PHILADELPHIA 1158 PM EDT SUN MAR 28 2010 ...MODERATE TO HEAVY RAIN WILL CONTINUE OVER THE AREA INTO THE OVERNIGHT HOURS... MODERATE TO HEAVY RAIN WILL CONTINUE OVER MUCH OF NORTHEASTERN MARYLAND...THE NORTHERN TWO-THIRDS OF DELAWARE...MOST OF NEW JERSEY...AND EASTERN PENNSYLVANIA WELL INTO OR THROUGH THE OVERNIGHT HOURS. THE HEAVIEST RAIN AROUND MIDNIGHT WAS ALIGNED ALONG THE I-95 CORRIDOR AND ALSO ALONG THE LOWER AND MID DELAWARE VALLEY. MANY AREAS WILL RECEIVE 1/2 TO 1 INCH OF RAIN OVERNIGHT. THIS WILL CAUSE STREAMS TO BEGIN TO FILL UP...AND POSSIBLY CAUSE LOCALIZED STREAM FLOODING AS WELL AS FLOODING OF LOW-LYING AREAS. MOTORISTS ARE CAUTIONED THAT THE HEAVY RAIN WILL LEAD TO PONDING OF WATER ON ROADS...SO SLOW DOWN AND WATCH FOR LARGE PUDDLES AND STANDING WATER...AS IT IS HARDER TO SEE AT NIGHT. NEVER DRIVE THROUGH FLOODED ROADS.
Special weather statement, Mar 29, 2:25 AM EDT, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 225 AM EDT MON MAR 29 2010 DEZ002>004-MDZ020-NJZ021>024-290800- ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-CAROLINE MD- CUMBERLAND NJ-DELAWARE BEACHES DE-INLAND SUSSEX DE-KENT DE- 225 AM EDT MON MAR 29 2010 ...A LINE OF SHOWERS WITH HEAVY RAIN AND GUSTY WINDS WILL AFFECT KENT...CAROLINE...CUMBERLAND...SUSSEX...CAPE MAY AND ATLANTIC COUNTIES... AT 219 AM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SHOWERS WITH HEAVY RAINFALL ALONG A LINE EXTENDING FROM 9 MILES SOUTHWEST OF DOVER TO 17 MILES NORTH OF SALISBURY TO 27 MILES SOUTHWEST OF SALISBURY...MOVING NORTHEAST AT 45 MPH. THE SHOWERS WILL BE NEAR WYOMING...WOODSIDE...VIOLA...HARRINGTON AROUND 230 AM...DOVER SPEEDWAY...WOODSIDE EAST...RODNEY VILLAGE...RIVERVIEW AROUND 235 AM...MAGNOLIA AND LAUREL AROUND 240 AM. VERY HEAVY RAIN WILL FALL FROM THESE SHOWERS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS 30 TO 40 MPH ARE POSSIBLE WITH THESE SHOWERS. WHILE THERE HAS NOT BEEN MUCH LIGHTNING REPORTED WITH THIS LINE OF SHOWERS...IT IS STILL POSSIBLE FOR A FEW STRIKES TO OCCUR. ROBERTSON
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 29, 12:56 AM EDT | Areal Flood Advisory | PHI | Camden, Gloucester | 4 hr |
| Mar 29, 7:24 AM EDT | Areal Flood Warning | PHI | Atlantic, Burlington, Cape May, Cumberland, Ocean | 31 hr |
| Mar 29, 9:25 AM EDT | Areal Flood Warning | PHI | Monmouth | 53 hr |
| Mar 29, 3:04 PM EDT | Coastal Flood Warning | PHI | Atlantic, Burlington, Cape May, Cumberland, Middlesex, Monmouth and 1 more | 20 hr |
| Mar 29, 3:21 PM EDT | River Flood Warning | PHI | Passaic | 3 days |
| Mar 29, 3:23 PM EDT | River Flood Warning | PHI | Morris | 4 days |
| Mar 29, 3:30 PM EDT | Gale Warning | PHI | 36 hr | |
| Mar 29, 6:32 PM EDT | River Flood Warning | PHI | Burlington | 5 days |
| Mar 29, 1:28 AM EDT | Flash Flood Warning | PHI | Chester | 4 hr |
| Mar 29, 3:26 AM EDT | River Flood Warning | PHI | Delaware | 2 hr |
Nearby
Areal Flood Advisories in Pennsylvania, 2010Areal Flood Advisories in New Jersey, 2010Every areal flood advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.